# SDR SWAA2019031930769

- Difficulty date: March 7, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A8112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRYWAY MOP SILL CORRODED BETWEEN BS 312 TO BS 344, LBL 59.  R&R MOPSILL IAW SRM & DOCUMENT.
